Drug interactions between lisinopril and Lithium Carbonate ER
|Lithium Carbonate ER (lithium)|
Interactions between your drugs
lithium ↔ lisinopril
Applies to:Lithium Carbonate ER (lithium) and lisinopril
Before taking lisinopril, tell your doctor if you also use lithium. You may need dose adjustments or special tests in order to safely take both medications together. Caution is advised if lithium must be used with lisinopril, particularly in elderly patients or patients with other risk factors (e. G. , sodium restriction, kidney impairment, congestive heart failure, or dehydration). You should notify your doctor if you have symptoms such as diarrhea, vomiting, drowsiness, tremor, lack of coordination, or muscle weakness. Kidney function should also be monitored regularly. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using your medications without first talking to your doctor first.
Drug and food interactions
Applies to: Lithium Carbonate ER (lithium)
Alcohol can increase the nervous system side effects of lithium such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with lithium. Do not use more than the recommended dose of lithium, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.